# SDR CALA2012110100716

- Difficulty date: November 1, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 48,981 hours, 25,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C34778
- Condition: Dented
- Location: Bs 312-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED 4 INCHES BELOW L1 DOOR BETWEEN BS 312 AND 340.  REPAIRED IAW ECRA 5331-01649, REV A.
